RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2010, supplement № 3, Pages 10–11 (Mi pdm199)  

Theoretical Foundations of Applied Discrete Mathematics

Constructing the classes of Boolean functions with guaranteed cryptographic properties on the base of coordinate functions of the finite field power mappings

A. V. Ivanov, V. N. Romanov

Moscow State Institute of Radio-Engineering, Electronics and Automation, Moscow

Abstract: In the paper an approach to constructing the nonlinear approximations of Boolean functions is offered. The approximations are constructed by using the coordinate functions of the finite field power mapping. The effectiveness of such approximations for bent functions is shown.

Full text: PDF file (355 kB)
References: PDF file   HTML file
UDC: 519.651

Citation: A. V. Ivanov, V. N. Romanov, “Constructing the classes of Boolean functions with guaranteed cryptographic properties on the base of coordinate functions of the finite field power mappings”, Prikl. Diskr. Mat., 2010, supplement № 3, 10–11

Citation in format AMSBIB
\Bibitem{IvaRom10}
\by A.~V.~Ivanov, V.~N.~Romanov
\paper Constructing the classes of Boolean functions with guaranteed cryptographic properties on the base of coordinate functions of the finite field power mappings
\jour Prikl. Diskr. Mat.
\yr 2010
\pages 10--11
\issueinfo supplement № 3
\mathnet{http://mi.mathnet.ru/pdm199}


Linking options:
  • http://mi.mathnet.ru/eng/pdm199
  • http://mi.mathnet.ru/eng/pdm/y2010/i12/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Прикладная дискретная математика
    Number of views:
    This page:145
    Full text:67
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020